Academic Journals Database
Disseminating quality controlled scientific knowledge

Symmetry Operators and Separation of Variables for Dirac's Equation on Two-Dimensional Spin Manifolds

Author(s): Alberto Carignano | Lorenzo Fatibene | Raymond G. McLenaghan | Giovanni Rastelli

Journal: Symmetry, Integrability and Geometry : Methods and Applications
ISSN 1815-0659

Volume: 7;
Start page: 057;
Date: 2011;
Original page

Keywords: Dirac equation | symmetry operators | separation of variables

A signature independent formalism is created and utilized to determine the general second-order symmetry operators for Dirac's equation on two-dimensional Lorentzian spin manifolds. The formalism is used to characterize the orthonormal frames and metrics that permit the solution of Dirac's equation by separation of variables in the case where a second-order symmetry operator underlies the separation. Separation of variables in complex variables on two-dimensional Minkowski space is also considered.
Save time & money - Smart Internet Solutions     

Tango Jona
Tangokurs Rapperswil-Jona